Office Office 17 (C1/030)
Phone 93 581 22 03
E-mail ftrujillo@crm.cat
Position Postdoctoral Researcher
Funding Maria de Maeztu
Area Dynamical Systems
Group Dynamical Systems
Trujillo, Frank
Biosketch

I completed a PhD in Mathematics at the IMJ-PRG, Université de Paris, under the joint supervision of Hakan Eliasson, Professor at the Université de Paris, and Bassam Fayad, CNRS Senior Research Scientist at the IMJ-PRG and Professor at the University of Maryland.

I was previously a postdoctoral researcher at the University of Zurich under the supervision of Corinna Ulcigrai, Professor at the University of Zurich.

Other Research Interests

Hamiltonian Dynamics, KAM Theory, Circle Maps and Interval Exchange Transformations.

Selected publications

Published

  1. Trujillo, F. Hausdorff Dimension of Invariant Measures of Multicritical Circle Maps. Ann. Henri Poincaré 21, 2861–2875 (2020).
  2. Trujillo, F. Uniqueness properties of the KAM curve. Discrete & Continuous Dynamical Systems 41, 5165 (2021).
  3. Trujillo, F. Smooth, mixing transformations with loosely Bernoulli Cartesian square. Ergodic Theory and Dynamical Systems 42, 1252–1283 (2022).
  4. Trujillo, F. Lyapunov instability in KAM stable Hamiltonians with two degrees of freedom. Journal of Modern Dynamics 19, 363–383 (2023).

Accepted

 

  1. Trujillo, F. & Ulcigrai, C. Affine IETs with a singular conjugacy to an IET. Accepted for publication in Annali Scuola Normale Superiore - Classe di Scienze. Preprint at https://doi.org/10.48550/arXiv.2210.14202 (2022).
  2. Trujillo, F. On the Hausdorff dimension of invariant measures of piecewise smooth circle homeomorphisms. Accepted for publication in Ergodic Theory and Dynamical Systems. Preprint at https://doi.org/10.48550/arXiv.2210.16233 (2022).
  3. Berk, P. & Trujillo, F. Rigidity for piece-wise smooth circle maps and certain GIETs. Accepted for publication in Advances in Mathematics. Preprint at https://doi.org/10.48550/arXiv.2210.14886 (2022).


Submitted

  1. Trujillo, F. Surviving Lower Dimensional Invariant Tori of a Resonant Torus with any Number of Resonances. Preprint at https://doi.org/10.48550/arXiv.2109.10064 (2021).
  2. Berk, P., Trujillo, F. & Ulcigrai, C. Ergodicity of explicit logarithmic cocycles over IETs. Preprint at https://doi.org/10.48550/arXiv.2210.16343 (2023).
  3. Berk, P. & Trujillo, F. Ergodicity of infinite extensions of symmetric IETs by the centered indicator of (0,1/2). Preprint at https://doi.org/10.48550/arXiv.2304.01868 (2023).